(with Xiumin Du and Terence L. J. Harris) The divergence set for the wave equation in higher dimensions. arXiv version
(with Tongou Yang) Decoupling for smooth hypersurfaces in $\mathbb{R}^4$. Math. Ann. 394 (2026), Article 83. Journal version · arXiv version
(with Tongou Yang) Decoupling for surfaces with radial symmetry. Accepted for publication in J. Funct. Anal. arXiv version
(with Tongou Yang) Two principles of decoupling. arXiv version
(with Xiumin Du, Hong Wang, and Ruixiang Zhang) $L^p$ weighted Fourier restriction estimates. Accepted for publication in Indiana Univ. Math. J. arXiv version
(with Xiumin Du) $L^p$ estimates of the maximal Schrödinger operator in $\mathbb{R}^n$. J. Funct. Anal. 288(3) (2025), Article 110737. Journal version · arXiv version
(with Zane Kun Li and Po-Lam Yung) Strichartz inequalities: some recent developments. In From Classical Analysis to Analysis on Fractals: A Tribute to Robert Strichartz, Volume 2 (2026). arXiv version
$L^2$ affine Fourier restriction theorems for smooth surfaces in $\mathbb{R}^3$. Indiana Univ. Math. J. 74(2) (2025), 507–537. Journal version · arXiv version
(with Tongou Yang) Decoupling for smooth surfaces in $\mathbb{R}^3$. Amer. J. Math. 147(5) (2025), 1213–1249. Journal version · arXiv version
(with Tongou Yang) Decoupling for mixed-homogeneous polynomials in $\mathbb{R}^3$. Math. Ann. 383 (2022), 1319–1351. Journal version · arXiv version